# SDR DALA2025050103351

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 63,874 hours, 33,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 DISC: R2 PAX DOOR EMERGENCY OPERATING CYLINDER/ACTUATOR REQUIRES SERVICING. C/A: SERVICED PER A319 AMM 52-10 ALTERNATE PROCEDURE. (LP: 6972937)
